# SDR DALA1129579871

- Difficulty date: April 27, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 734
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT STA 734 MAIN FRAME CRACKED APPROX 2.5 INCHES.  R & R MAIN FRAME,   MAIN CABIN RT STA 734 L0R-L18R IAW SRM 51-10-4, 51-30-2, 51-30-5 & 51-30-8.  NEW FRAME PN 9923406-502N 26 APR11 P-138 REQUIRED INSP.
